Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Demiray, H. (2002). Propagation of weakly nonlinear waves in fluid-filled thin elastic tubes. Applied Mathematics and Computation, 133(1), 29-41. doi:10.1016/S0096-3003(01)00223-5"
Now showing items 1-1 of 1
(Elsevier Science, 2002-11-25)In the present work, we study the propagation of nonlinear waves in a prestressed thin elastic tube filled with an incompressible inviscid fluid. Considering the physiological conditions under which the arteries function, ...